Posterior Reversible Encephalopathy Syndrome Associated with FOLFOX Chemotherapy

  • Porcello Marrone L
  • Marrone B
  • Pascoal T
  • et al.
N/ACitations
Citations of this article
5Readers
Mendeley users who have this article in their library.

Abstract

Posterior reversible encephalopathy syndrome (PRES) is a clinicoradiologic entity characterized by headaches, altered mental status, seizures, visual loss, and characteristic imaging pattern in brain MRI. The cause of PRES is not yet understood. We report a case of a 27-year-old woman that developed PRES after the use of FOLFOX 5 (oxaliplatin/5-Fluoracil/Leucovorin) chemotherapy for a colorectal cancer.

Cite

CITATION STYLE

APA

Porcello Marrone, L. C., Marrone, B. F., Pascoal, T. A., Schilling, L. P., Soder, R. B., Ferreira, S. S., … da Costa, J. C. (2013). Posterior Reversible Encephalopathy Syndrome Associated with FOLFOX Chemotherapy. Case Reports in Oncological Medicine, 2013, 1–3. https://doi.org/10.1155/2013/306983

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free